MathSciNet Relay Station
MathSciNet bibliographic data
MR447635 32G13 (14J15 14D15)
Burns, Dan, Jr.; Rapoport, Michael On the Torelli problem for kählerian $K-3$ surfaces. Ann. Sci. École Norm. Sup. (4) 8 (1975), no. 2, 235–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement